How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Steven Olsen Your Own Question
Steven Olsen
Steven Olsen, Therapist
Category: Mental Health
Satisfied Customers: 1765
Experience:  More than twenty years of expertise in counseling, psychological diagnosis and education
45885103
Type Your Mental Health Question Here...
Steven Olsen is online now
A new question is answered every 9 seconds

I slowly tapered off prozac (for anxiety) in March of 2010.

This answer was rated:

I slowly tapered off prozac (for anxiety) in March of 2010. I had to stop because it was too stimulating (chest pains,insonmia, heightened anxiety) I was fine for about a month off the prozac. Then I started having mild anxiety and loose BM. My anxiety hit it's peak on July 22nd 2010. I have not been able to eat much since then. I have lost weight and I have no appetite. It causes me panic to try and eat. I have been eating very small meals when I can. I am starting to get weak and tired. Should I go to the ER?
The hospital I would go to has a Mental Health Unit. I am so scared right now! I just want my stomach to relax and stop hurting so I can eat! I am so hungry :( What should I do? I am assuming that this is because of the lack of seretonin in my gut. I also have hormonal issues (High FSH and LH levels) and my periods have been only 2 a year since 2006. My gyno thinks it is premature ovarian failure. Any info would be greatly appreciated!
It sounds very obviously that you need to seek out a physician. I would go. I usually do not give so simple an answer, but your health is just to valuable to take risks.
Steven Olsen and other Mental Health Specialists are ready to help you

Related Mental Health Questions